|
Proceedings of the Yerevan State University, series Physical and Mathematical Sciences, 2015, Issue 3, Pages 23–30
(Mi uzeru32)
|
|
|
|
This article is cited in 1 scientific paper (total in 1 paper)
Mathematics
On integral operators of Bergman type on the unit ball of Rn
Ye. G. Tonoyan Yerevan State University
Abstract:
We prove the boundedness of Bergman type integral operators in mixed norm spaces over the unit ball of Rn. Bounded harmonic projections are found in the mixed norm and Lipschitz spaces. Corresponding Forelli–Rudin type theorems are proved.
Keywords:
unit ball in Rn, harmonic function, mixed norm space, Bergman space, Bergman operator, projection, Lipschitz space.
Received: 27.04.2015 Accepted: 21.05.2015
Citation:
Ye. G. Tonoyan, “On integral operators of Bergman type on the unit ball of Rn”, Proceedings of the YSU, Physical and Mathematical Sciences, 2015, no. 3, 23–30
Linking options:
https://www.mathnet.ru/eng/uzeru32 https://www.mathnet.ru/eng/uzeru/y2015/i3/p23
|
Statistics & downloads: |
Abstract page: | 115 | Full-text PDF : | 46 | References: | 56 |
|